# SDR DALA13035883138

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,168 hours, 16,266 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING BETWEEN FR 16 AND FR20 FWD PAX CABIN RT SIDE.  REPLACED CENTER FITTING IAW SRM 51-72-11 AND DWG D53112109.
